Articles | Volume 11, issue 2
https://doi.org/10.1144/jm.11.2.197
https://doi.org/10.1144/jm.11.2.197
01 Dec 1992
 | 01 Dec 1992

The relative taxonomic value of morphological characters in the genus Nummulites (Foraminiferida)

Andrew Racey

Viewed

Total article views: 1,130 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
578 505 47 1,130 43 56
  • HTML: 578
  • PDF: 505
  • XML: 47
  • Total: 1,130
  • BibTeX: 43
  • EndNote: 56
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 22 Feb 2025
Download
Share